# SDR IPXA2020060856290

- Difficulty date: May 29, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: ALC88303
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT O/B ELEVATOR I/B RIB IS CORRODED. REMOVED, FABRICATED AND REPLACED LT O/B ELEVATOR I/B RIB IAW DWG ALC8830 AND SRM 51-33-01. (MINOR)
